# SDR SWAA2019052332934

- Difficulty date: April 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD PRESSURE WEB CRACKED AT BS. 663.75, LBL 35.  REPAIRED BULKHEAD IAW SRM.
